On the Coefficients of Modular Polynomials for Drinfeld Modules

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)236-256
Number of pages21
JournalJournal of Number Theory
Volume72
Issue number2
DOIs
Publication statusPublished - 1998 Oct 1

Fingerprint

Drinfeld Modules
Polynomial
Coefficient

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the Coefficients of Modular Polynomials for Drinfeld Modules. / Hsia, Liang Chung.

In: Journal of Number Theory, Vol. 72, No. 2, 01.10.1998, p. 236-256.

Research output: Contribution to journalArticle

@article{a6aa3c2b84064397839cbe08d9cf8fdb,
title = "On the Coefficients of Modular Polynomials for Drinfeld Modules",
author = "Hsia, {Liang Chung}",
year = "1998",
month = "10",
day = "1",
doi = "10.1006/jnth.1998.2271",
language = "English",
volume = "72",
pages = "236--256",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On the Coefficients of Modular Polynomials for Drinfeld Modules

AU - Hsia, Liang Chung

PY - 1998/10/1

Y1 - 1998/10/1

UR - http://www.scopus.com/inward/record.url?scp=0038905788&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038905788&partnerID=8YFLogxK

U2 - 10.1006/jnth.1998.2271

DO - 10.1006/jnth.1998.2271

M3 - Article

AN - SCOPUS:0038905788

VL - 72

SP - 236

EP - 256

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -